# SDR REXA2016101601999

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,799 hours, 12,621 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS OPS CHECK.   R & R THE ELT IAW AMM 25-62-02.  OPS CHECKED GOOD.
